Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43
DOI: 10.12691/tjant-4-2-3
Open AccessArticle

Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space

Kamal Kumar1, Nisha Sharma2, Rajeev Jha3, Arti Mishra2 and Manoj Kumar4,

1Department of Mathematics, Pt. JLN Govt. College Faridabad, Sunrise University, Alwar (Rajasthan), India

2Department of Mathematics, Manav Rachna International University, Faridabad, Haryana, India

3Department of Mathematics, Teerthankar Mahaveer University, Moradabad (U.P), India

4Departtment of Mathematics, Lovely Professional University, Punjab, India

Pub. Date: July 13, 2016

Cite this paper:
Kamal Kumar, Nisha Sharma, Rajeev Jha, Arti Mishra and Manoj Kumar. Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space. Turkish Journal of Analysis and Number Theory. 2016; 4(2):39-43. doi: 10.12691/tjant-4-2-3

Abstract

We consider six self-maps satisfying the condition of commuting and weak compatibility of mappings and the purpose of this paper is to give some common fixed points theorems for complete multiplicative metric space.

Keywords:
commuting mapping complete multiplicative metric spaces weakly compatible maps and common fixed points

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  A. Azam, B. Fisher and M. Khan: Common fixed point theorems in Complex valued metric spaces. Numerical Functional Analysis and Optimization. 32(3): 243-253(2011).
 
[2]  A. E. Bashirov, E. M. Kurplnara and A. Ozyapici, Multiplicative calculus and its applications, J. Math. Anal. Appl., 337 (2008).
 
[3]  Al Pervo: On the Cauchy problem for a system of ordinary differential equations. Pvi-blizhen met Reshen Diff Uvavn. Vol. 2, pp. 115-134, 1964.
 
[4]  C. Semple, M. Steel: Phylogenetics, Oxford Lecture Ser. In Math Appl, vol. 24, Oxford Univ. Press, Oxford, 2003.
 
[5]  Dr. Yogita R. Sharma,Common Fixed Point Theorem in Complex Valued Metric Spaces ISSN: 2319-8753 International Journal of Innovative Research in Science, Engineering and Technology (An ISO 3297: 2007 Certified Organization) Vol. 2, Issue 12, December 2013
 
[6]  G. Junck,Commuting maps and fixed points. Am Math Monthly. vol. 83, pp. 261-263,1976.
 
[7]  L.G. Huang, X. Zhang: Cone metric spaces and fixed point theorem for contractive mappings. J Math Anal Appl. Vol. 332, pp. 1468-1476, 2007.
 
[8]  MuttalipÖzavsar and adem C. ceviket, fixed points of multiplicative contraction mapping on multiplivate metric spaces arXiv:1205.5131v1 [math.GM].
 
[9]  R.P.Agarwal, M. A. El-Gebeily and D. O’Regan, Generalized contractions in partially ordered metric spaces, Applicable Analysis. 87(2008), 109-116.
 
[10]  R. H. Haghi, Sh. Rezapour and N. Shahzadb; Some fixed point generalizations are not real generalization. Nonlinear Anal.Vol. 74, pp. 1799- 1803, 2011.
 
[11]  R. Tiwari, D. P. Shukla: Six maps with a common fixed point in complex valued metric spaces. Research J of Pure Algebra. Vol. 2issue 12 pp.365-369, 2012. ISSN: 2319-8753 International Journal of Innovative Research in Science, Engineering and Technology (An ISO 3297: 2007 Certified Organization) Vol. 2, Issue 12, December 2013.
 
[12]  S. A. Mohiuddine, M. Cancan and H. Sevli, Intuitionistic fuzzy stability of a Jensen functional equation via fixed point technique, Math. Comput.Model. 54 (2011), 2403-2409.
 
[13]  S. Sessa, On a weak commutativity condition of mappings in fixed point consideration. PublInst Math, 32(46): 149-153(1982).
 
[14]  S.B.Nadler, Multivalued nonlinear contraction mappings, Pacific J.Math. 30(1969) 475-488.
 
[15]  Soon-Mo Jung, A Fixed Point Approach to the Stability of Differential Equations y ′ = F(x, y), Bull of the Malys. Math.Sci. Soc. (33) (2010), 47-56.
 
[16]  T.Suzuki, Subrahmanyam’s fixed point theorem, Nonlinear Analysis, 71(2009) 1678-1683.
 
[17]  W. Chistyakov, Modular metric spaces, I: basic concepts. Nonlinear Anal. Vol. 72, pp. 1-14, 2010.
 
[18]  W.Takahashi, Nonlinear Functional Analysis:Fixed point theory and its applications, Yokohama Publishers, 2000.
 
[19]  Y. Kimura and W. Takahashi, Weak convergence to common fixed points of countable nonexpansive mappings and its applications, Journal of the Korean Mathematical Society 38 (2001), 1275-1284.